Surprising amazing response to Cinnarizine (vasodilator)

Messages
44
Likes
109
Found this on its Wikipedia page:
"Cinnarizine inhibits the flow of calcium into red blood cells, which increases the elasticity of the cell wall, thereby increasing their flexibility and making the blood less viscous."

I am going to give it a try and see if it helps with my heart issues.
Yes, give it a try and let us know! I had horrible and weird heart symptoms that are now gone.
 
Messages
14
Likes
26
That is interesting as vasoconstricters are prescribed for POTS which are the opposite of vasodilators. I wonder why the apparent contradiction?
Yes, I'm wondering about this too! I take two vasodilators and they help with many symptoms, but the one thing they do consistently is give me migraines :-( I thought vasodilators decreased cerebral bloodflow. Oh well, if it works, it works! I've always thought eastern medicine was smarter than us.
 
Messages
11
Likes
9
@Waverunner
I also get the feeling like i'm going to pass out when falling asleep. I've tried to describe this to others and they think i'm nuts. But its so hard to describe things, for all we know, we are using the same terms yet having different experiences (let alone mechanisms).

One reliable trigger for me is the evening after I get blood drawn, and the higher the amount of blood taken, the stronger more long lasting the reaction. If i try to explain this to phlemotmists, they assume i'm talking about vasavagal syncope from a blood draw and offer to have me lying down with feet up. I try to explain, no, its hours later when i lie down to sleep and they get puzzled looks.

will be curious to know how the vasodilater/h1 blocker works for you, I'm reluctant at this point to try more meds given my state has gotten too complex and i react badly to many meds . (CFS, sjogrens, dysautonomia, extreme tyramine senstivity, likely low MAO-A enzyme (not from meds), very likely MCAS, likely complex regional pain syndrome in shoulders, excess sympathetic ouflow, taurine wasting, high beta alanine). I feel like not even other zebras want to graze with me anymore..
I have a lot of these symptoms. The phlebotomy one is terrible as doctors and phlebotomists don't understand my reluctance for blood work. Even one full tube will trigger an immediate crash that lasts for hours or days. Last time I had more than a couple vials drawn I went into shock (not vasovagal syncope) and the lab was baffled by what was going on - plunging body temp, shaking, etc.

I react poorly to most meds, but I'm currently in a situation of a constant low level crash. I can't walk without crutches or a wheelchair, and any activity (even face to face socializing) generally triggers a crash. I can often recover from that crash in a day or two if I'm careful, but my baseline level is still pretty debilitated.

Have you tried any things that have been particularly helpful? I've found some of my muscle stiffness has improved with antibiotics, but I have no idea why that's the case - I don't have other clinical symptoms of bacterial infection and I've tried Doxy, Zithro, etc.